Decay and periodic solution for semilinear parabolic equations with a noninvertible linear operator

Mitsuhiro Nakao

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)409-418
Number of pages10
JournalNonlinear Analysis
Volume12
Issue number4
DOIs
Publication statusPublished - 1988
Externally publishedYes

Keywords

  • decay
  • periodic solution
  • Semilinear parabolic equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this